On boundedness properties of certain maximal operators

Volume 68 / 1995

M. Menárguez Colloquium Mathematicum 68 (1995), 141-148 DOI: 10.4064/cm-68-1-141-148

Abstract

It is known that the weak type (1,1) for the Hardy-Littlewood maximal operator can be obtained from the weak type (1,1) over Dirac deltas. This theorem is due to M. de Guzmán. In this paper, we develop a technique that allows us to prove such a theorem for operators and measure spaces in which Guzmán's technique cannot be used.

Authors

  • M. Menárguez

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image